How to fix Voluma mistake? (Photo)
Doctor Answers 12
Thank you for sending in your question and photographs. It is a little difficult to see the area that is causing you concern from your photos. In general, if you’ve had your treatment in the last 2 weeks, the area could still be swollen and your actual results not yet visible. If it’s been over 2 weeks and you’re unhappy with the amount of correction, you could consider an injection of Hylauronidase (brand name: Hylenex, Wydase, Vitrase) to dissipate or reverse the Voluma.
Hylauronidase is an enzyme that degrades hyaluronic acid based dermal fillers like Restylane, Juvederm, and Voluma. I like having this tool available in my practice should the need every arise to reverse the results of dermal filler treatment. Your doctor will inject Hylauronidase into the area of concern to dissolve the filler. Typically, full results are visible in a few hours. Side affects can include swelling, bruising, and soreness.
I suggest giving your doctor a call to schedule an evaluation of your results and possibly Hylauronidase treatment.
How to fix Voluma mistake?
I'm sorry you are unhappy with your treatment. I would try to massage the area to see if you can smooth it out some. If it is still present after a week of trying you can elect to dissolve the product using a special enzyme.
You might also like...
Voluma injection reversal
Fix Voluma mistake
This can be corrected with Hyaluronidase
This can be corrected using an enzyme called hyaluronidase, and your physician should be able to readily perform this.
In my view, a properly performed Voluma treatment should rarely cause "puffiness" because Voluma is not "hydrophilic," meaning it does not cause fluid to flood the area of injection. Also, Voluma is only approved for injection into the midface area, and is not designed for contouring around the mouth. In the future, I suggest you try Juvederm for the area closer to your mouth and Voluma to lift your cheek area. This will minimize the risk of complications.
Reverse Filler If You Are Unhappy -- Hyaluronidase
Puffy cheek after Voluma
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.